Alert archive / North Carolina / Small Craft Advisories in 2014
Small Craft Advisory 39, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Apr 29, 2014, 3:36 PM EDT. It took effect at Apr 30, 2014, 8:00 AM EDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2014, 3:36 PM EDT (19:36 UTC)
- In effect from
- Apr 30, 2014, 8:00 AM EDT
- Expired
- May 1, 2014, 10:44 PM EDT
- In force
- 39 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
161 WHUS72 KILM 291936 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 336 PM EDT TUE APR 29 2014 AMZ250-252-254-256-300400- /O.NEW.KILM.SC.Y.0039.140430T0700Z-140501T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 336 PM EDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 6 PM EDT THURSDAY. * WINDS...SOUTH 15 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
8 follow-up statements
183 WHUS72 KILM 292246 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 646 PM EDT TUE APR 29 2014 AMZ250-252-254-256-301000- /O.EXT.KILM.SC.Y.0039.140430T1200Z-140501T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 646 PM EDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM WEDNESDAY TO 6 PM EDT THURSDAY... * WINDS...SOUTH 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
261 WHUS72 KILM 300832 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 432 AM EDT WED APR 30 2014 AMZ250-252-254-256-302000- /O.CON.KILM.SC.Y.0039.140430T1200Z-140501T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 432 AM EDT WED APR 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THURSDAY... * WINDS...SOUTH 15 TO 20 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
453 WHUS72 KILM 301424 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1024 AM EDT WED APR 30 2014 AMZ250-252-254-256-302300- /O.CON.KILM.SC.Y.0039.000000T0000Z-140501T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1024 AM EDT WED APR 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...SOUTH 15 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
240 WHUS72 KILM 301958 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 358 PM EDT WED APR 30 2014 AMZ250-252-254-256-010400- /O.CON.KILM.SC.Y.0039.000000T0000Z-140501T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 358 PM EDT WED APR 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...SOUTH 15 TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
093 WHUS72 KILM 010235 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1035 PM EDT WED APR 30 2014 AMZ250-252-254-256-011000- /O.CON.KILM.SC.Y.0039.000000T0000Z-140501T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1035 PM EDT WED APR 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...SOUTHWEST 10 TO 20 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
825 WHUS72 KILM 010742 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 342 AM EDT THU MAY 1 2014 AMZ254-256-010845- /O.CAN.KILM.SC.Y.0039.000000T0000Z-140501T2200Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 342 AM EDT THU MAY 1 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ250-252-012200- /O.CON.KILM.SC.Y.0039.000000T0000Z-140501T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 342 AM EDT THU MAY 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
473 WHUS72 KILM 011527 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1127 AM EDT THU MAY 1 2014 AMZ250-252-020400- /O.EXT.KILM.SC.Y.0039.000000T0000Z-140502T0400Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1127 AM EDT THU MAY 1 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...SOUTHWEST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
345 WHUS72 KILM 020244 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1044 PM EDT THU MAY 1 2014 ...SMALL CRAFT ADVISORY CANCELLED FOR THE NORTH CAROLINA WATERS... AMZ250-252-020345- /O.CAN.KILM.SC.Y.0039.000000T0000Z-140502T0400Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1044 PM EDT THU MAY 1 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS AND WINDS HAVE DROPPED BELOW ADVISORY LEVELS. AN EXERCISE CAUTION STATEMENT WILL REMAIN IN EFFECT UNTIL 6 AM. $$ 8
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 1:35 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 29, 1:35 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 135 PM EDT TUE APR 29 2014 .SYNOPSIS... THE RISK FOR SEVERE WEATHER WILL INCREASE TODAY AND PEAK WEDNESDAY AND WEDNESDAY NIGHT. SEVERE WEATHER MAY STILL BE POSSIBLE ON THURSDAY. A COLD FRONT WILL MOVE ACROSS THE AREA LATE WEEK. HIGH PRESSURE WILL BRING DRY WEATHER FOR THE WEEKEND...ALTHOUGH A FRONT MAY APPROACH THE AREA FROM THE NORTH EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1140 AM TUESDAY...A FRONT LIES JUST TO THE NORTH OF A LINE FROM WATHA TO ELIZABETHTOWN TO LUMBERTON. THIS FRONT WILL LIKELY BECOME THE FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. THIS FRONT WILL TRY TO LIFT FURTHER TO THE NORTH THROUGH TONIGHT...BUT IF A LARGE NUMBER OF STORMS DO INDEED DEVELOP...THE FRONT MAY HAVE A DIFFICULT TIME MAKING ANY SIGNIFICANT NORTHWARD ADVANCEMENT AS IN THIS SCENARIO...A SIGNIFICANT COOL POOL WOULD DEVELOP. THE HIGHEST RISK FOR DAMAGING WINDS AND LARGE HAIL WILL BE W OF THE SEABREEZE. ALTHOUGH A TORNADO CAN NOT BE RULED OUT ANYWHERE ALONG AND W OF THE SEABREEZE...THE HIGHEST RISK FOR A TORNADO WILL BE ALONG THE FRONTAL BOUNDARY DRAPED ALONG AND N OF THE FORECAST AREA WHERE CONVERGING WINDS AND SHEAR WILL BE STRONGEST AND MOST PERSISTENT. ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS ARE EXPECTED ALONG A PRONOUNCED SEABREEZE BOUNDARY. FINALLY...OTHER SHOWERS AND THUNDERSTORMS MAY DEVELOP ANYWHERE ACROSS THE FORECAST AREA OR MOVE INTO THE AREA FROM THE W AND SW AS WE WILL REMAIN IN THE WARM AND UNSTABLE SECTOR AHEAD OF AN UPPER LEVEL DISTURBANCE. P/W VALUES WILL BE NEAR 1.50 INCHES AND SO THE RISK FOR HEAVY RAIN IS HIGH. ANY CONVECTION THAT REDEVELOPS IN THE SAME GENERAL AREA OR TRAINS WILL HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT PONDING. TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH THE PERIOD...WITH HIGHS IN THE LOWER TO MID 80S...MID AND UPPER 70S AT THE IMMEDIATE COAST...AND LOWS IN THE MUGGY UPPER 60S AND LOWER 70S. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 300 AM TUESDAY...EXPECT A RATHER UNSETTLED COUPLE OF DAYS AS A SLOW MOVING MID LEVEL SYSTEM MOVES ACROSS THE MIDWEST. I HAVE INCREMENTALLY INCREASED POPS ACROSS THE BOARD. THE HIGHEST VALUES OCCUR BETWEEN 0000 AND 0600 UTC THURSDAY WHEN THE BEST FORCING...MID AND UPPER LEVEL DIVERGENCE AND MOISTURE...THE ATMOSPHERIC RIVER NOW MOVING ACROSS THE MID SOUTH ARE COUPLED. SPC CONTINUES TO HIGHLIGHT THE AREA IN A SLIGHT RISK FOR WEDNESDAY. NO CHANGES TO THE TEMPERATURE FORECAST WHICH WILL BE HIGHLY DEPENDENT ON THE COVERAGE AND TIMING OF CONVECTION. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 300 AM TUESDAY...THE MID LEVEL FLOW WILL TRANSITION FROM CYCLONIC TO ZONAL THROUGH THE PERIOD. THE BIGGEST QUESTION MARK WILL BE POPS EARLY IN THE PERIOD AS MEDIUM RANGE GUIDANCE...ALTHOUGH LESS AGGRESSIVE WITH THE LATEST CYCLES STILL POINTS TO COASTAL MOISTURE. MAINTAINED THE SLIGHT CHANCE POPS FOR THIS TIME. BEYOND THIS...RELATIVELY MODEST HIGH PRESSURE WILL PREVAIL AT THE SURFACE WITH A BACKDOOR FRONT POSSIBLY MOVING ACROSS LATE IN THE PERIOD. TEMPERATURES WILL BE NEAR OR JUST BELOW NORMAL THROUGHOUT. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AS OF 18Z...VFR WITH PERIODS OF REDUCED RESTRICTIONS POSSIBLE AS CHANCES INCREASE FOR SHOWERS AND THUNDERSTORMS THROUGH THE VALID TAF PERIOD. VFR PREVAILS THIS AFTERNOON WITH SCT/BKN CLOUD COVERAGE AND SOME SHOWERS JUST OUTSIDE THE FORECAST AREA. CHANCES INCREASE FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON INTO THE EVENING HOURS...WITH AN ISOLATED SEVERE THUNDERSTORM POSSIBLE. SOUTHERLY FLOW WILL PERSIST THROUGH WEDNESDAY AFTERNOON WITH SUSTAINED WINDS AOB 12 KTS...AND HIGHER GUSTS THIS AFTERNOON AND AGAIN WEDNESDAY LATE MORNING/EARLY AFTERNOON. SHOWERS AND THUNDERSTORMS ANTICIPATED BEGINNING WEDNESDAY EARLY MORNING INLAND...WITH COVERAGE INCREASING TO THE COAST THROUGH THE END OF THE TAF PERIOD. EXTENDED OUTLOOK...SCATTERED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THURSDAY. OTHERWISE EXPECT VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 1150 AM TUESDAY...SOUTH WINDS OF 10 TO 20 KT WILL CONTINUE THROUGH THE PERIOD. SEAS OF 2 TO 4 FT WILL INCREASE TO 3 TO 5 FT. SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 300 AM TUESDAY...EXPECT A FAIRLY STRONG SOUTHERLY FLOW MOST OF THE DAY WEDNESDAY ON THE ORDER OF 15-20 KNOTS. NOT OUT OF THE QUESTION THE FLOW COULD ECLIPSE THE 20 KNOT VALUE FROM TIME TO TIME ESPECIALLY ACROSS THE OUTER WATERS WHERE LOW LEVEL MIXING WILL BE MAXIMIZED. FOR THURSDAY...THE FLOW WILL VEER TO MORE SOUTHWEST WITH SIMILAR INTENSITY. A FRONT MAY ALLOW A WIND SHIFT TO OCCUR TO WESTERLY BY THE END OF THE PERIOD. SEAS WILL REMAIN ELEVATED WITH THE PERSISTENCE AND STRENGTH OF THE FLOW. EXPECT 4-6 FEET THROUGHOUT THE PERIOD. ONE FINAL NOTE...WILL NOT RAISE THE SMALL CRAFT JUST YET AS THE SEAS ARE IN THE MARGINAL REALM AND TIMING STILL IS A LITTLE UNCERTAIN. LONG TERM /FRIDAY THROUGH SATURDAY/... AS OF 300 AM TUESDAY...WIND FIELDS SHOULD SETTLE DOWN FROM THE PREVIOUS DAYS BY THIS TIME AS THE PRESSURE GRADIENT DECREASES. EXPECT A FLOW FROM THE SOUTHWEST OF 10-15 KNOTS. SIGNIFICANT SEAS WILL FOLLOW THE WINDS DOWNWARD TO 1-3 FEET. THERE MAY BE SOME RESIDUAL SWELL HOWEVER WITH THE LONGEVITY OF THE PREVIOUS FETCH AND THIS MAY ALLOW THE RANGE TO INCREASE TO 2-4 FEET. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...RJD SHORT TERM...SHK LONG TERM...SHK AVIATION...SGL
Hazardous weather outlook, Apr 29, 4:22 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 422 AM EDT TUE APR 29 2014 NCZ107-300830- INLAND NEW HANOVER- 422 AM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. MINOR COASTAL FLOODING MAY OCCUR ALONG THE CAPE FEAR RIVER AT DOWNTOWN WILMINGTON THIS EVENING .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MINOR COASTAL FLOODING MAY OCCUR ALONG THE CAPE FEAR RIVER AT DOWNTOWN WILMINGTON WEDNESDAY EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-055-300830- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN- 422 AM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-300830- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 422 AM EDT TUE APR 29 2014 ...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-300830- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 422 AM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 29, 9:51 AM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
951 AM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 3 WNW RED SPRINGS 34.83N 79.23W
04/28/2014 E1.00 INCH ROBESON NC PUBLIC
1 HAIL ON DAIRY RD BETWEEN BULLARD AND NIVEN ROADS
&&
EVENT NUMBER ILM1400167
HAWKINSThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:22 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Pender | 53 min |
| Apr 29, 4:37 PM EDT | Special Weather Statement | ILM | Robeson | 53 min |
| Apr 29, 5:09 PM EDT | Special Weather Statement | ILM | Robeson | 66 min |
| Apr 29, 5:59 PM EDT | Special Weather Statement | ILM | Robeson | 61 min |
| Apr 29, 6:45 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 5 hr |
Nearby
Small Craft Advisories in North Carolina, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.